Follow
Rogers Mathew
Title
Cited by
Cited by
Year
Incremental cycle detection, topological ordering, and strong component maintenance
B Haeupler, T Kavitha, R Mathew, S Sen, RE Tarjan
ACM Transactions on Algorithms (TALG) 8 (1), 1-33, 2012
123*2012
Rainbow connection number and connectivity
X Li, S Liu, LS Chandran, R Mathew, D Rajendraprasad
The Electronic Journal of Combinatorics, P20-P20, 2012
292012
Boxicity of line graphs
LS Chandran, R Mathew, N Sivadasan
Discrete Mathematics 311 (21), 2359-2367, 2011
242011
Chordal bipartite graphs with high boxicity
LS Chandran, MC Francis, R Mathew
Graphs and combinatorics 27, 353-362, 2011
222011
A Dirac-type characterization of k-chordal graphs
R Krithika, R Mathew, NS Narayanaswamy, N Sadagopan
Discrete Mathematics 313 (24), 2865-2867, 2013
162013
Maximum weighted independent sets with a budget
T Kalra, R Mathew, SP Pal, V Pandey
Algorithms and Discrete Applied Mathematics: Third International Conference …, 2017
142017
Separation dimension of graphs and hypergraphs
M Basavaraju, LS Chandran, MC Golumbic, R Mathew, ...
Algorithmica 75, 187-204, 2016
13*2016
Cubicity, degeneracy, and crossing number
A Adiga, LS Chandran, R Mathew
European Journal of Combinatorics 35, 2-12, 2014
132014
Pliable Index Coding via Conflict-Free Colorings of Hypergraphs
P Krishnan, R Mathew, S Kalyanasundaram
2021 IEEE International Symposium on Information Theory (ISIT), 214-219, 2021
122021
Fractional L-intersecting Families
N Balachandran, R Mathew, TK Mishra
The Electronic Journal of Combinatorics 26 (2), 2019
122019
Separation dimension of bounded degree graphs
N Alon, M Basavaraju, LS Chandran, R Mathew, D Rajendraprasad
SIAM Journal on Discrete Mathematics 29 (1), 59-64, 2015
122015
Boxicity and cubicity of product graphs
LS Chandran, W Imrich, R Mathew, D Rajendraprasad
European journal of combinatorics 48, 100-109, 2015
102015
A short note on conflict‐free coloring on closed neighborhoods of bounded degree graphs
S Bhyravarapu, S Kalyanasundaram, R Mathew
Journal of Graph Theory, 1-4, 2021
82021
Conflict-free coloring bounds on open neighborhoods
S Bhyravarapu, S Kalyanasundaram, R Mathew
Algorithmica 84 (8), 2154-2185, 2022
72022
Bisecting and D-secting families for set systems
N Balachandran, R Mathew, TK Mishra, SP Pal
Discrete Applied Mathematics 280, 2-13, 2020
6*2020
Separation dimension and sparsity
N Alon, M Basavaraju, LS Chandran, R Mathew, D Rajendraprasad
Journal of Graph Theory 89 (1), 14-25, 2018
62018
Upper bound on cubicity in terms of boxicity for graphs of low chromatic number
LS Chandran, R Mathew, D Rajendraprasad
Discrete Mathematics 339 (2), 443-446, 2016
62016
The induced separation dimension of a graph
E Ziedan, D Rajendraprasad, R Mathew, MC Golumbic, J Dusart
Algorithmica 80 (10), 2834-2848, 2018
5*2018
Modular and Fractional L-Intersecting Families of Vector Spaces
R Mathew, TK Mishra, R Ray, S Srivastava
The Electronic Journal of Combinatorics 29 (1), P1.45, 2022
32022
Conflict-free Coloring on Claw-free graphs and Interval graphs
S Bhyravarapu, S Kalyanasundaram, R Mathew
(MFCS 2022) 47th International Symposium on Mathematical Foundations of …, 2022
32022
The system can't perform the operation now. Try again later.
Articles 1–20